Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    Visit our Crisis Assistance Link for resources. For immediate help, get to the ER.

    *No Dr Outside Contact Please*
    experienced wellbutrin useres
    avatar
    maxine729 posted:
    I've been taking a quarter tab (yes that little) of wellbutrin for about 5-6 days now. As of yesterday I started a NEW depression, lots of suicidal thinking...which I can't say is new but it feels different, like a new depression, one with a clearer mind ha ha ha ha ha ha ha whatever.
    I'm not sure if I should quite the quarter tab or if this is a normal period.
    The first few days I started to feel well then it just feel off.
    thanks,
    max
    Reply
     
    avatar
    minkysmom1 responded:
    TRIGGER......

    Hi Maxine,

    Suicidal thoughts are never normal. You need to call your Doc asap.You haven't been on it long enough,so it should be easy to stop.
    I remember taking Wellbutrin a long time ago and I only made it for about 5 days before it gave me excruciating headaches. They had me stop right away.

    Loves,

    Minky
     
    avatar
    maxine729 replied to minkysmom1's response:
    I've just read that some people get worse on Wellbutrin before they get better.
     
    avatar
    maxine729 replied to maxine729's response:
    It's not like the suicidal thinking comes out of nowhere, it's that I feel so bad that it makes me think that.
    Frankly I'm tired of feeling bad all the way around. My two children are the only thing keeping me around.
     
    avatar
    HeidiSue3 replied to maxine729's response:
    I know the feeling, not with Wellbutrin but it is hard when all that keeps us going is our children. Call your doctor because even though they are keeping you going I have always felt and believed that I can not adequetly provide them witht the love and affection they need until I can handle my own issues.

    Heidi
     
    avatar
    maxine729 replied to HeidiSue3's response:
    Touche', not being able to provide that love and affection is what makes me think they would be better off.
     
    avatar
    HeidiSue3 replied to maxine729's response:
    Definetly not, even though I have to admit several days I also feel like that. My belief is that that is all part of being bipolar which just really sucks when you feel like this. I hate my life often on being a damn bouncy ball bouncing up and down and never the same heighth and never in the same spot. I swear my children suffer through my bouncing all over the place.
     
    avatar
    SFGiantsgirl responded:
    Wellbutin didn't work for me was on it for a month. It gave me a headach and made me anixous.


    Featuring Experts

    Joseph F. Goldberg, MD, is a Clinical Professor of Psychiatry, Icahn School of Medicine at Mount Sinai, New York, NY. He also maintains a private prac...More

    Helpful Tips

    Differentiating bipolar disorder from borderline personality disorderExpert
    Borderline personality disorder is a condition in which people can very easily become angry and upset in response to stresses -- especially ... More
    Was this Helpful?
    116 of 133 found this helpful

    Related Drug Reviews

    • Drug Name User Reviews

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.